Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 10, 2013, 8:50 PM CDT for Bastrop County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2013, 8:50 PM CDT (01:50 UTC)
- Expired
- May 11, 2013, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Bastrop County, TX
The radar
The Ft Hood radar (KGRK), 70 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 8:50 PM CDT | FLASH FLOOD | Bastrop, TX | MINOR ROADWAY FLOODING IN THE CITY OF BASTROP |
| May 10, 9:11 PM CDT | FLASH FLOOD | Elgin, TX | WATER OVER THE HIGHWAY AT 290 AND COUNTY LINE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1588 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -1.8
The text
As transmitted, in the capitals the NWS used until 2016.
981
WGUS54 KEWX 110150
FFWEWX
TXC021-110500-
/O.NEW.KEWX.FF.W.0006.130511T0150Z-130511T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT FRI MAY 10 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY...
* UNTIL MIDNIGHT CDT.
* AT 849 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING ACROSS THE WARNED AREA. FLOODING WAS REPORTED AT
SEVERAL LOW WATER CROSSINGS IN THE CITY OF ELGIN. DOPPLER
RADAR WAS ESTIMATING RAINFALL OF 3 TO 4 INCHES ACROSS THIS AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BASTROP...
ELGIN...SMITHVILLE...CAMP SWIFT...CEDAR CREEK...CIRCLE D-KC
ESTATE...PAIGE...ROSANKY AND WYLDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2997 9715 2989 9738 3002 9759 3040 9736
3024 9707 3022 9706
$$1 follow-up statement
690
WGUS74 KEWX 110301
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT FRI MAY 10 2013
TXC021-110500-
/O.CON.KEWX.FF.W.0006.000000T0000Z-130511T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-
1001 PM CDT FRI MAY 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
BASTROP COUNTY...
AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT MODERATE RAINFALL RATES UP TO ONE-HALF INCH PER HOUR OVER
BASTROP COUNTY. THE THREAT FOR FLASH FLOODING WILL DECREASE OVER THE
AREA BETWEEN 10 AND 11 PM AS THE RAINS SHIFT EAST OF THE AREA.
HOWEVER...LOW WATER CROSSINGS AND POOR DRAINAGE AREAS MAY REMAIN
FLOODED OVER PARTS OF BASTROP COUNTY THROUGH MIDNIGHT.
LOCATIONS MOST LIKELY TO SEE CONTINUED FLOODING INCLUDE
PAIGE...ELGIN...BUTLER AND MCDADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2997 9715 2989 9738 3002 9759 3040 9736
3024 9707 3022 9706
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 6:49 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 10, 6:49 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 649 PM CDT FRI MAY 10 2013 .AVIATION... MAIN CONCERN THIS EVENING WILL BE THE ONGOING CONVECTION AND MORE THAT IS EXPECTED TO DEVELOP FROM NOW THROUGH THE OVERNIGHT HOURS. MAIN THREAT WILL BE LARGE HAIL AND DAMAGING CONVECTIVE WINDS OF 60 KNOTS OR GREATER. SO FAR SEEMS LIKE LARGE HAIL HAS BEEN OBSERVED MORE THAN CONVECTIVE WIND GUSTS. CONVECTIVE WIND GUSTS UP TO 35 KNOTS HAVE BEEN REPORTED. WEAK FRONTAL BOUNDARY WILL CONTINUE TO MOVE SLOWLY SOUTH ACROSS THE REGION OVERNIGHT. CURRENT WINDS OUT OF THE EAST AT 5 TO 10 KNOTS WILL BECOME NORTH AT 6 TO 12 KNOTS FROM 03Z-06Z. CURRENT VFR CIGS WILL BECOME MVFR AFTER 06Z WITH THE CONTINUING THREAT FOR CONVECTION. HAVE ONLY INCLUDED THE CURRENT CONVECTION IN TEMPO GROUPS AND WILL UPDATE FORECAST AS FUTURE TRENDS BECOME BETTER DEFINED. AFTER 15Z SATURDAY EXPECT NORTHERLY WINDS NEAR 10 KNOTS AND CIGS BECOMING VFR. && .PREV DISCUSSION... /ISSUED 534 PM CDT FRI MAY 10 2013/ UPDATE... WE HAVE UPDATED THE FORECAST TO INCLUDE ALL COUNTIES IN SOUTH CENTRAL TEXAS IN SEVERE THUNDERSTORM WATCH #156. THE WATCH WILL REMAIN IN EFFECT UNTIL 10 PM CDT. PREV DISCUSSION... /ISSUED 259 PM CDT FRI MAY 10 2013/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... A COLD FRONT EXTENDING FROM THE CONCHO VALLEY TO CENTRAL TEXAS EARLY THIS AFTERNOON WILL MOVE INTO OUR NORTHEAST CORRIDOR AND EASTERN HILL COUNTRY AREAS BY MID AFTERNOON. CONVECTION IS ALREADY FORMING AHEAD OF THE FRONT OVER THE SOUTHERN EDWARDS PLATEAU AS DESTABILIZATION OCCURS. THE FRONT WILL CONTINUE MOVING SOUTH INTO NORTHERN PORTIONS OF THE CENTRAL AND WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU AREAS BY LATE AFTERNOON...MOVING THROUGH MUCH OF THE AREA BY MIDNIGHT OR EARLY MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL FORM AHEAD OF THE SAGGING FRONT LATER THIS AFTERNOON AND TONIGHT. THE 12Z TT 12-KM WRF MODEL SHOWS THE COLD FRONT INTERSECTING A BROAD SWATH OF 80-100 MPH 300 MB. WINDS SWEEPING EAST IN THE SUBTROPICAL JET. IN ADDITION...CAPES OF 1500-3000 J/KG COVER MUCH OF THE CWA BY LATE AFTERNOON. THIS INSTABILITY COUPLED WITH UPPER LEVEL FORCING WITH THE JET WILL RESULT IN A FEW OF THESE STORMS BECOMING SEVERE LATE THIS AFTERNOON INTO THIS EVENING. GIVEN EASTERLY FLOW AHEAD OF THE FRONT COUPLED WITH THE HIGH SPEED JET ALOFT...WILL PROMOTE A FAVORABLE SHEAR ENVIRONMENT FOR VERY LARGE HAIL AND DAMAGING WINDS AND EVEN A FEW ISOLATED TORNADOES BY LATE AFTERNOON AND EVENING. THE LIMITING FACTOR WILL BE HOW MUCH OF THE INSTABILITY IN OUR PRESENT AIR-MASS WAS USED UP IN THE PREVIOUS ACTIVITY...AND IN THE CURRENT ACTIVITY OVER THE SOUTHERN EDWARDS PLATEAU. RAINFALL COULD BE EFFICIENT TONIGHT GIVEN UPPER LEVEL FORCING...INSTABILITIES AND HEALTHY PRECIPITABLE WATER AMOUNTS. AVERAGE 1 TO 2 INCH RAINS COULD OCCUR IN STORMS WEST OF STATE HIGHWAY 281 WITH 1-2 INCH WITH ISOLATED 3 INCH TOTALS EAST OF HIGHWAY 281. LOWS TONIGHT IN THE UPPER 50S HILL COUNTRY...60S ELSEWHERE. SEVERE THUNDERSTORM WATCH NUMBER 156 IS IN EFFECT FOR THE WESTERN TWO-THIRDS OF THE REGION UNTIL 10 PM. AFTER MIDNIGHT...MUCH OF THE AIR-MASS WOULD HAVE STABILIZED BUT OF COURSE THERE COULD STILL BE A FEW REMAINING SEVERE STORMS OVER SOUTHERN PORTIONS IN THE VICINITY OF THE FRONT. AS SURFACE RIDGING BUILDS SOUTH INTO THE REGION SATURDAY...MORE STABLE CONDITIONS ARE EXPECTED WITH RAINS TAPERING OFF FROM THE NORTH. A FEW STORMS MAY STILL OCCUR AS THE SUBTROPICAL JET EASES SOUTH OF THE REGION DURING THE DAY. HIGHS SATURDAY IN THE UPPER 70S HILL COUNTRY TO 80S ELSEWHERE. THERE COULD BE A FEW SERRIANAS DEL BURRO MOUNTAIN DEVELOPMENTS WHICH MAY ENTER INTO WESTERN PORTIONS DURING THE DAY SATURDAY AS WELL. CONTINUED BUILDING OF THE RIDGE INTO SOUTH TEXAS SATURDAY NIGHT WITH LOWS IN THE LOW 50S HILLS TO LOW 60S SOUTHERN PORTIONS. LONG TERM (SUNDAY THROUGH FRIDAY)... THE UPPER LOW TO THE WEST OVER NORTHERN MEXICO WILL BE BLOCKED BY A BROAD UPPER LEVEL DIGGING TROUGH ENCOMPASSING MUCH OF THE EASTERN HALF OF THE U.S. ON SUNDAY WITH A WEAK COL ZONE ALOFT OVER SOUTH CENTRAL TEXAS. HIGHS SUNDAY NEAR 80 HILL COUNTRY...LOW TO MID 80S ELSEWHERE. AS THE UPPER TROUGH TO THE EAST MOVES FURTHER EAST... SOUTHEAST FLOW AND MOISTURE WILL RETURN MONDAY WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SOUTHERN EDWARDS AND WESTERN RIO GRANDE PLAINS. WITH THE UPPER LOW STILL IN PLACE AND SPINNING UP A FEW DISTURBANCES OVER THE REGION TUESDAY DAYTIME HEATING IN AN INCREASINGLY UNSTABLE AIR-MASS WILL RESULT IN SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS MAINLY TUESDAY AFTERNOON. UNCERTAINTY ABOUNDS AS TO THE MOVE OF THIS UPPER LOW...BUT THE GFS MODEL HAS THE UPPER LOW LIFT NORTHEAST INTO NORTH CENTRAL TEXAS AND OKLAHOMA TUESDAY NIGHT WITH A CONTINUED CHANCE OF SHOWERS AND STORMS. THE UPPER LOW WILL FILL AS THE TROUGH PUSHES EAST OF THE REGION BY WEDNESDAY NIGHT. AS NORTHWEST FLOW ALOFT DEVELOPS BEHIND THE UPPER TROUGH ON THURSDAY MAYBE A FEW CONVERGENT SHOWERS AND STORMS EAST OF I-35. SIMILAR PATTERN NEXT FRIDAY WITH WEAK RIDGING OVER THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 83 57 83 58 / 60 20 10 - - AUSTIN BERGSTROM INTL AIRPORT 60 82 54 82 54 / 60 20 10 - - NEW BRAUNFELS MUNI AIRPORT 61 83 56 84 55 / 60 20 10 - - BURNET MUNI AIRPORT 59 81 54 82 56 / 60 10 10 - - DEL RIO INTL AIRPORT 66 84 63 85 63 / 50 40 20 10 10 GEORGETOWN MUNI AIRPORT 60 81 54 81 56 / 60 20 10 - - HONDO MUNI AIRPORT 63 83 57 84 58 / 60 30 10 - - SAN MARCOS MUNI AIRPORT 61 81 56 82 56 / 60 20 10 - - LA GRANGE - FAYETTE REGIONAL 66 83 60 84 60 / 60 30 10 - - SAN ANTONIO INTL AIRPORT 63 82 58 82 58 / 60 20 10 - - STINSON MUNI AIRPORT 64 82 59 82 59 / 60 30 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 10, 3:20 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 320 PM CDT FRI MAY 10 2013 TXZ171>173-183>194-202>209-217>225-228-112030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 320 PM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND EVENING. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS WITH AN ISOLATED TORNADO OR TWO POSSIBLE. ESTIMATED TIME FOR GREATEST ACTIVITY IS FROM 330 PM TO 10 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT.
In the hours before
Local storm report, May 10, 8:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 2 N PEARSALL 28.92N 99.09W
05/10/2013 FRIO TX TRAINED SPOTTER
NUMEROUS WEST FACING WINDOWS TO HOMES... RVS AND
VEHICLES KNOCKED OUT OR BUSTED.
&&
EVENT NUMBER EWX1300443
SBSLocal storm report, May 10, 8:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST D'HANIS 29.33N 99.28W
05/10/2013 E60 MPH MEDINA TX PUBLIC
WINDS GUSTING TO 60 MPH
&&
EVENT NUMBER EWX1300444
SBSLocal storm report, May 10, 8:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
836 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 10 NNW LLANO 30.89N 98.74W
05/10/2013 E0.88 INCH LLANO TX TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL
&&
EVENT NUMBER EWX1300445
SBSLocal storm report, May 10, 8:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD 5 SSW WELLS BRANCH 30.37N 97.70W
05/10/2013 TRAVIS TX BROADCAST MEDIA
VEHICLE WATER RESCUE
&&
EVENT NUMBER EWX1300446
SBSLocal storm report, May 10, 8:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
845 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 4 N SOMERSET 29.29N 98.64W
05/10/2013 BEXAR TX LAW ENFORCEMENT
STRUCTURAL DAMAGE TO SEVERAL HOMES AND A SILO...18
WHEELER OVERTURNED
&&
EVENT NUMBER EWX1300447
SBSSpecial weather statement, May 10, 8:50 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT FRI MAY 10 2013
TXZ193-194-110230-
BASTROP-LEE-
850 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP AND LEE COUNTIES UNTIL
930 PM CDT...
AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO 5 MILES
WEST OF PAIGE TO 6 MILES NORTHWEST OF ROSANKY...AND MOVING SOUTHEAST
AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BASTROP...
CAMP SWIFT...
LEXINGTON...
STATE HIGHWAY 71...
STATE HIGHWAY 21...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3052 9697 3034 9679 2981 9731 3000 9752
3040 9731
TIME...MOT...LOC 0148Z 296DEG 14KT 3042 9695 3023 9719
2999 9736The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:02 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 58 min |
| May 10, 7:04 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 56 min |
| May 10, 7:06 PM CDT | Special Weather Statement | EWX | Blanco, Hays | 39 min |
| May 10, 7:19 PM CDT | Areal Flood Advisory | EWX | Travis | 2 hr |
| May 10, 7:22 PM CDT | Special Weather Statement | EWX | Maverick | 53 min |
| May 10, 7:36 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 39 min |
| May 10, 7:43 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 10, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 46 min |
| May 10, 7:46 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Karnes | 59 min |
| May 10, 7:58 PM CDT | Special Weather Statement | EWX | Dimmit | 62 min |
| May 10, 8:01 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 44 min |
| May 10, 8:19 PM CDT | Special Weather Statement | EWX | Dimmit | 41 min |
| May 10, 8:50 PM CDT | Special Weather Statement | EWX | Bastrop, Lee | 40 min |
| May 10, 9:01 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| May 10, 9:41 PM CDT | Areal Flood Advisory | EWX | Lee | 109 min |
| May 11, 6:40 PM CDT | Special Weather Statement | EWX | Zavala | 50 min |
| May 11, 6:59 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Uvalde, Zavala | 46 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.